# SDR NSVA20120223460

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 42,980 hours, 49,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER AISLE SEAT TRACK PREVIOUS SPLICE REPAIR NOT IN DAMAGE LOG.  PREVIOUS REPAIR DETERMINED TO BE CORRODED BEYOND LIMITS REMOVED AND INSTALLED NEW REPAIR IAW TD 340-53-11-59 REF CA-M6 #138166 SEQ #135.
